Description
Lemsip Max All In One Capsules, 16 Capsules
Lemsip Max All In One Capsules is used for the symptomatic relief of colds and flu including Chesty Cough, Sore Throat, Blocked Nose, Head & Body Aches and Fever
Lemsip max all in one capsules and hot drinks (paracetamol, guaifenesin, phenylephrine hydrochloride).
These three active ingredients have different actions to relieve your symptoms. relieve pain, bring down a fever, Also thins and loosening the mucus in the airways, making it easier to cough up. reduces the feeling of congestion and also reduces the production of mucus
Guaifenesin: These capsules include guaifenesin which is used to treat a productive, chesty, or mucus cough, where you cough up phlegm. Guaifenesin helps to thin and loosen the mucus in the airways, making it easier to cough up.
Phenylephrine: Phenylephrine relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow. This helps in decreases blood flow into the linings of the nose and sinuses, which reduces the feeling of congestion and also reduces the production of mucus.
Paracetamol: Paracetamol is also included in these capsules to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. It works to bring down a fever by affecting an area of the brain that regulates our body temperature. This stops you from feeling hot or shivery.
How To Use
How To Use
Lemsip Max All in One Cold & Flu Capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and children over 16: Two capsules to be taken every 4-6 hours.
Do not exceed 8 capsules in a total of 24 hours. Children 12-15 years: One capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours. Not to be taken by under 12 years olds.
Delivery Options
Delivery options
All deliveries are subject to the availability of the product and product sale conditions been met.
Order & Collect
Free next-day collection from In-Store
UK Delivery
Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.
Europe Delivery
Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.
Rest of the World
Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS
For more information see our Shipping Policy or view our Return policy.
Product Details
Product Information
Contains Paracetamol, do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and site of children.
If symptoms persist consult a doctor.
Do not take if:
- You are allergic to any of the ingredients
- You have a serious heart condition
- You have high blood pressure
- You have an overactive thyroid
- You are taking, or have taken MAOI medicine within 14 days.
Ingredients
Paracetamol 500mg, Phenylephrine HCI 6.1 mg, Guaifenesin 100mg
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet